I am on an emotional roller coaster

I have been an emotional wreck this week and in a lot of abdominal pain. On the plus side I have to start the tablets today estradiol valerate to thicken womb lining and scan on 22nd, they said the tablets may cause hormonal changes so I might have mood swings. I feel sorry for hubby because I am bad enough now. Then it is the case of waiting to see if embryo survives the big thaw.

5 Replies

  • Hi P,

    I'm sorry you're feeling low and in pain. Have they been able to establish what has been causing the pain?

    I had a slightly different FET regime from you: buserelin, then estradol patches, then progesterone suppositories. I did have some mood swings on all those hormones - I think it's probably very normal, and temporary.

    Keep us up to date with how things are going, (if you feel you want to). Am thinking of you and sending love.

  • Hiya noper, I am feeling much more myself today. They said the pain is probably because my period was 4 days late and from all the drugs and prodding around. Unfortunately some women suffer more than others after it all and rake longer to go back to normal cycles. Although this is my second period after treatment it is my first proper cycle as last month I had to loose all womb lining etc. They said that me blubbering away at everything is quite normal aswell because my hormones are still all over the place.

    The tablets they have put me on can give mood swings aswel.

  • Hi P,

    Glad to hear you're feeling a bit better now. Yes, all that prodding around is horrible, isn't it? At least I guess you can take comfort in the fact that your period has finally come now, after all the waiting, and so you can begin your treatment. Those moods swings are hard - but maybe also a way of releasing what we are feeling, so that we don't just hang on to it all and burdened. Sometimes I feel better after a good cry!

  • I was crying at everything, films, thoughts, conversations with nurse, driving to clinic was awful. I got on my own nerves blubbering so much. I think stress didn't help either. I think all the waiting is stressful for every1 who goes through Ivf. Although it is my second attempt and I know what to expect it doesn't stop the pain and stress that goes with it all.

  • The tablets are starting off 2 tablets per day, then on 16th 4 tablets per day, on day 10 they go upto 6 tablets per day, after my scan on 22nd providing the scan is good I continue taking 6 tablets per day plus I start cyclogest twice per day.

You may also like...